# SDR XC4R6637

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Future Aviation Inc, repair station XC4R643M
- Make and model: Emb EMB-120
- System (JASC): 3242 · Brake
- Part: Disc
- Part number: 44667
- Condition: Broken
- Location: Nr 3
- Part time: 2,138 hours
- Component: Bfgoodrich, 21585
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON RECEIPT OF BRAKE ASSEMBLY FOR OVERHAUL, NR 3 CARRIER LINING WAS FOUND BROKEN IN THREE PIECES.  SUBMITTER STATES NUMEROUS PROBLEMS WITH THIS BRAKE ASSEMBLY.
